On Selberg's Eigenvalue Conjecture.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 387-401
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Selberg's eigenvalue conjecture, eigenvalues of the non-Euclidean Laplacian for congruence subgroups, sums of Kloosterman sums, prime geodesic theorem, error term, Gelbart-Jacquet lift, Rankin-Selberg theory of -functions, bounds on hyper-Kloosterman sums, approximate functional equation, twisted Rankin-Selberg -function, Ramanujan conjecture
@article{GFA_1995__5_4_58194,
author = {P. Sarnak and W. Luo and Z. Rudnick},
title = {On {Selberg's} {Eigenvalue} {Conjecture.}},
journal = {Geometric and functional analysis},
pages = {387--401},
year = {1995},
volume = {5},
number = {4},
zbl = {0844.11038},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58194/}
}
P. Sarnak; W. Luo; Z. Rudnick. On Selberg's Eigenvalue Conjecture.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 387-401. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58194/